# SDR COEA2017060101700

- Difficulty date: June 1, 2017
- Submitted: June 22, 2017
- Operation: Air carrier
- Aircraft: N700FX
- Make and model: Cessna 208B
- Aircraft serial: 0419
- Aircraft time: 9,647 hours, 12,793 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE INSPECTION, DISCOVERED LOWER RT WING STRUT CUFF, CHAFED AT THE FUSELAGE SKIN FROM CONTACT WITH LIFT STRUT FAIRING.  PERFORMED REPAIRS IAW SRM 51-75-00.
